Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :40 Issue : 1 2013      Add To Cart                                                                    Download

A note on totally umbilical proper slant submanifold of a nearly Kaehler manifold

Auther : KHUSHWANT SINGH, SIRAJ UDDIN AND MERAJ ALI KHAN


In the present paper, we study totally umbilical proper slant submanifold of a nearly Kaehler manifold. We prove that every totally umbilical proper slant submanifold of a nearly Kaehler manifold is totally geodesic.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55180

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law